IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v11y1992i4p271-281.html
   My bibliography  Save this article

Interest randomness in annuities certain

Author

Listed:
  • De Schepper, A.
  • De Vylder, F.
  • Goovaerts, M.
  • Kaas, R.

Abstract

No abstract is available for this item.

Suggested Citation

  • De Schepper, A. & De Vylder, F. & Goovaerts, M. & Kaas, R., 1992. "Interest randomness in annuities certain," Insurance: Mathematics and Economics, Elsevier, vol. 11(4), pages 271-281, December.
  • Handle: RePEc:eee:insuma:v:11:y:1992:i:4:p:271-281
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0167-6687(92)90015-4
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Marcus C. Christiansen, 2013. "Gaussian and Affine Approximation of Stochastic Diffusion Models for Interest and Mortality Rates," Risks, MDPI, Open Access Journal, vol. 1(3), pages 1-20, October.
    2. Perry, David & Stadje, Wolfgang, 2001. "Function space integration for annuities," Insurance: Mathematics and Economics, Elsevier, vol. 29(1), pages 73-82, August.
    3. Charupat, Narat & Milevsky, Moshe A., 2002. "Optimal asset allocation in life annuities: a note," Insurance: Mathematics and Economics, Elsevier, vol. 30(2), pages 199-209, April.
    4. Goovaerts, Marc & De Schepper, Ann, 1997. "IBNR reserves under stochastic interest rates," Insurance: Mathematics and Economics, Elsevier, vol. 21(3), pages 225-244, December.
    5. Wang, Nan & Gerrard, Russell & Haberman, Steven, 2004. "The premium and the risk of a life policy in the presence of interest rate fluctuations," Insurance: Mathematics and Economics, Elsevier, vol. 35(3), pages 537-551, December.
    6. Milevsky, Moshe Arye, 1997. "The present value of a stochastic perpetuity and the Gamma distribution," Insurance: Mathematics and Economics, Elsevier, vol. 20(3), pages 243-250, October.
    7. Vanneste, M. & Goovaerts, M. J. & De Schepper, A. & Dhaene, J., 1997. "A straightforward analytical calculation of the distribution of an annuity certain with stochastic interest rate," Insurance: Mathematics and Economics, Elsevier, vol. 20(1), pages 35-41, June.
    8. Feng, Runhuan & Volkmer, Hans W., 2012. "Analytical calculation of risk measures for variable annuity guaranteed benefits," Insurance: Mathematics and Economics, Elsevier, vol. 51(3), pages 636-648.
    9. Milevsky, Moshe Arye, 1999. "Martingales, scale functions and stochastic life annuities: a note," Insurance: Mathematics and Economics, Elsevier, vol. 24(1-2), pages 149-154, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:11:y:1992:i:4:p:271-281. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.